Disjoint unions of incidence structures and complete lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 119-129
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a12,
author = {Machala, Franti\v{s}ek and Slez\'ak, Vladim{\'\i}r},
title = {Disjoint unions of incidence structures and complete lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {119--129},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767197},
zbl = {0974.08002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a12/}
}
TY - JOUR AU - Machala, František AU - Slezák, Vladimír TI - Disjoint unions of incidence structures and complete lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 119 EP - 129 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a12/ LA - en ID - AUPO_1999_38_1_a12 ER -
%0 Journal Article %A Machala, František %A Slezák, Vladimír %T Disjoint unions of incidence structures and complete lattices %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1999 %P 119-129 %V 38 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a12/ %G en %F AUPO_1999_38_1_a12
Machala, František; Slezák, Vladimír. Disjoint unions of incidence structures and complete lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 119-129. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a12/